Methadone and stomach problem? - AnswerHealth

Methadone and stomach problem?!


Question: Methadone and stomach problem!?
my hubby is on methadone!. he has been on it since june he seems to be doing well with it except his stomach!. he has been over eating because of the meds and when he doesnt eat he gets a upset stomach! for instance he can eat breakfast @ 7am then if he doesnt eat all day till like 5pm he will eat then be sick as a dog! so if anyone is on this med or knows any info please reply!

Www@Answer-Health@Com


Answers:
Methadone is an opiate, and part of the side effects of opiates is a certain amount of nausea!. The presence of foods, especially bland ones can mute this somewhat!.

In short, it's just a side effect of the methadone!. He can talk to his doctor about it, but it's not the sort of thing that's likely to go away until he gets off the methadone, which people never seem to want to do!.Www@Answer-Health@Com

I'm not an expert on this but amongst other explanation you might like to know that many addicts will sell some or all of their prescription and buy a small amount of drugs with the proceeds!.

Could he be in withdrawal by the end of the day maybe!? It is probably not the case but you could ask him (although if this is the case you are unlikely to get an honest answer)!.

Maybe he is simply taking too much of the prescription!.

Why don't you/he just ask the doctor!Www@Answer-Health@Com





The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories